# SDR AALA202001299010

- Difficulty date: January 27, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 59,420 hours, 24,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING LIGHT INOPERATIVE AT RIGHT HAND FORWARD POSITION. MAINTENANCE REPLACED OVERWING LIGHT BALLAST PER AMM 33-21-00-960-807.
